# SDR DALA1229540926

- Difficulty date: April 6, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 464 L4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CEILING ARA L-4R CRACKED STA 464.  REMOVED LONGERON 4R FROM STA 439 TO 470, FABRICATED LONGERON, REPAIR SPLICE DOUBLERS AND INSTALLED IAW DC9/MD80 SRM 53-02 DURING HMV AT ST AEROSPACE SAN ANTONIO.
